# SDR AALA2018071219002

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,006 hours, 25,411 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE RED CABIN PRESSURE LIGHT ON THE L1 DOOR WAS FLASHING ON FINAL APPROACH. OPERATIONS CHECKED OK IAW  52-73-00-710-004.
